Is Auditory Synaptopathy a Result of Drug-Induced Hearing Loss?

Research output: Contribution to journalShort survey

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)8-9
Number of pages2
JournalHearing Journal
Volume70
Issue number4
DOIs
StatePublished - 2017

Fingerprint

Hearing Loss
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Speech and Hearing

Cite this

Is Auditory Synaptopathy a Result of Drug-Induced Hearing Loss? / Steyger, Peter.

In: Hearing Journal, Vol. 70, No. 4, 2017, p. 8-9.

Research output: Contribution to journalShort survey

@article{4fbfce76c0024cd99192537240f53df4,
title = "Is Auditory Synaptopathy a Result of Drug-Induced Hearing Loss?",
author = "Peter Steyger",
year = "2017",
doi = "10.1097/01.HJ.0000515651.19741.fe",
language = "English (US)",
volume = "70",
pages = "8--9",
journal = "Journal of Pelvic Medicine and Surgery",
issn = "1542-5983",
publisher = "Lippincott Williams and Wilkins",
number = "4",

}

TY - JOUR

T1 - Is Auditory Synaptopathy a Result of Drug-Induced Hearing Loss?

AU - Steyger, Peter

PY - 2017

Y1 - 2017

UR - http://www.scopus.com/inward/record.url?scp=85016640066&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85016640066&partnerID=8YFLogxK

U2 - 10.1097/01.HJ.0000515651.19741.fe

DO - 10.1097/01.HJ.0000515651.19741.fe

M3 - Short survey

AN - SCOPUS:85016640066

VL - 70

SP - 8

EP - 9

JO - Journal of Pelvic Medicine and Surgery

JF - Journal of Pelvic Medicine and Surgery

SN - 1542-5983

IS - 4

ER -